# SDR CALA2013012100047

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 43,547 hours, 16,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 7586
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT R1 DOOR AREA INTERIOR AND EXTERIOR.  REPLACED BATTERY PACK AND CHARGER AT POSITION M1674.  CKS NORMAL IAW MM 33-51-00.
